# SDR J6BA2024112200923

- Difficulty date: September 23, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 42,727 hours, 39,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON RIGHT SIDE PRESSURE FLOOR SILL ASSY APPROX RBL 36.00 AND FS409+128, FS424, FS439, FS449, FS461, FS473.15, FS499, FS513, FS529, FS544 ,AND FS559..    (FILED CLOSED)    BLENDED CORROSION ON THE RH PRESSURE FLOOR SILL ASSY APPROX RBL 36.00 AND FS409+128, FS424, FS439, FS449, FS461, FS473.15, FS499, FS513, FS529, FS544, AND FS559 WITH REFERENCE TO SRM 51-21-06.  PERFORMED UT REMAINING THICKNESS MEASUREMENT WITH REFERENCE TO NDTM PART 4 51-00-001 AND FOUND TO BE ACCEPTABLE PER REO 601R-53-41-666 REV "-C" DATED 2012-11-06  WITH THE EXCEPTION OF FS449.85, FS461.50, FS513.00 AND FS559.00.  PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1 51-20-06 AND NDTM PART 6 53-00-096 WITH NO CRACKS FOUND.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  COMPLETED CORROSION FINDINGS REPORT. SEE CHILD FOR REPAIR OF RBL 45.00 AT FS449.85, FS461.50, FS513.00 AND FS559.00.
